# SDR AALA20060307

- Difficulty date: May 17, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: 1163P0041
- Condition: Inoperative
- Location: Oil Strainer
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - LEFT OIL STRAINER CLOG LIGHT ILLUMINATED DURING CRUISE.  REDUCED LEFT ENGINE TO IDLE AND LIGHT EXTINGUISHED.  LIGHT CAME BACK ON DURING DESCENT.  SHUT DOWN LEFT HAND ENGINE PER CHECKLIST.  FOUND NO CARBON OR METAL DEBRIS IN OIL FILTER.  REPLACED LEFT HAND ENGINE OIL STRAINER CLOG SWITCH PER MAINTENANCE MANUAL 79 35 01 2.  REPLACED LEFT HAND ENGINE OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
